IDEAS home Printed from https://ideas.repec.org/a/bjf/journl/v9y2024i8p776-790.html
   My bibliography  Save this article

A New Regression Model for Transmuted Weibull with Application

Author

Listed:
  • Mohamed S. Hamed

    (Department of Business Administration, Gulf Colleges, KSA. Department of Statistics & Mathematics and Insurance, Faculties of Commerce, Benha University, Egypt.)

  • Mostafa Abd-elwahab Hamed

    (Department of Statistics, Faculty of commerce, Aswan University, Egypt.)

  • Salah Mahdy Ramadan

    (Department of Applied Statistics and Econometrics, Faculty of Graduates Studies for Statistical Research (FSSR), Cairo University, Egypt..)

  • Amal Mohamed Abdel Fattah

    (Department of Applied Statistics and Econometrics, Faculty of Graduates Studies for Statistical Research (FSSR), Cairo University, Egypt.)

Abstract

In this research paper, a new regression model for the transmuted Weibull distribution was proposed, and the parameters of the new model were estimated by using the Maximum likelihood method, the different types of residuals were calculated for the new model, such as Cox and Snell Residual, Pearson Residuals, Deviance component Residual, and the martingale residual. The proposed model was applied to a set of real data representing bad debit rate, and the proposed model was also compared with some other models such as the Kumaraswamy Lindley regression model and the LG Weibull regression model.

Suggested Citation

  • Mohamed S. Hamed & Mostafa Abd-elwahab Hamed & Salah Mahdy Ramadan & Amal Mohamed Abdel Fattah, 2024. "A New Regression Model for Transmuted Weibull with Application," International Journal of Research and Innovation in Applied Science, International Journal of Research and Innovation in Applied Science (IJRIAS), vol. 9(8), pages 776-790, August.
  • Handle: RePEc:bjf:journl:v:9:y:2024:i:8:p:776-790
    as

    Download full text from publisher

    File URL: https://www.rsisinternational.org/journals/ijrias/digital-library/volume-9-issue-8/776-790.pdf
    Download Restriction: no

    File URL: https://rsisinternational.org/journals/ijrias/articles/a-new-regression-model-for-transmuted-weibull-with-application/
    Download Restriction: no
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bjf:journl:v:9:y:2024:i:8:p:776-790. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Dr. Renu Malsaria (email available below). General contact details of provider: https://rsisinternational.org/journals/ijrias/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.